VOL. 19 · NO. 3 | September, 1948
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 19 (3), (September, 1948)
No abstract available
Articles
Wassily Hoeffding
Ann. Math. Statist. 19 (3), 293-325, (September, 1948) DOI: 10.1214/aoms/1177730196
A. Wald, J. Wolfowitz
Ann. Math. Statist. 19 (3), 326-339, (September, 1948) DOI: 10.1214/aoms/1177730197
D. N. Nanda
Ann. Math. Statist. 19 (3), 340-350, (September, 1948) DOI: 10.1214/aoms/1177730198
William G. Madow
Ann. Math. Statist. 19 (3), 351-359, (September, 1948) DOI: 10.1214/aoms/1177730199
Herbert Robbins
Ann. Math. Statist. 19 (3), 360-369, (September, 1948) DOI: 10.1214/aoms/1177730200
Benjamin Epstein
Ann. Math. Statist. 19 (3), 370-379, (September, 1948) DOI: 10.1214/aoms/1177730201
G. W. Housner, J. F. Brennan
Ann. Math. Statist. 19 (3), 380-388, (September, 1948) DOI: 10.1214/aoms/1177730202
Philip Hartman, Aurel Wintner
Ann. Math. Statist. 19 (3), 389-393, (September, 1948) DOI: 10.1214/aoms/1177730203
K. S. Banerjee
Ann. Math. Statist. 19 (3), 394-399, (September, 1948) DOI: 10.1214/aoms/1177730204
No abstract available
Leon H. Herbach
Ann. Math. Statist. 19 (3), 400-405, (September, 1948) DOI: 10.1214/aoms/1177730205
No abstract available
Notes
Herbert Robbins
Ann. Math. Statist. 19 (3), 406-410, (September, 1948) DOI: 10.1214/aoms/1177730206
No abstract available
Louis Guttman
Ann. Math. Statist. 19 (3), 410-413, (September, 1948) DOI: 10.1214/aoms/1177730207
E. Cansado Maceda
Ann. Math. Statist. 19 (3), 414-416, (September, 1948) DOI: 10.1214/aoms/1177730208
Gottfried E. Noether
Ann. Math. Statist. 19 (3), 416-419, (September, 1948) DOI: 10.1214/aoms/1177730209
No abstract available
Eli S. Marks
Ann. Math. Statist. 19 (3), 419-422, (September, 1948) DOI: 10.1214/aoms/1177730210
No abstract available
H. M. Bacon
Ann. Math. Statist. 19 (3), 422-424, (September, 1948) DOI: 10.1214/aoms/1177730211
No abstract available
W. J. Dixon
Ann. Math. Statist. 19 (3), 424-426, (September, 1948) DOI: 10.1214/aoms/1177730212
No abstract available
G. E. Albert
Ann. Math. Statist. 19 (3), 426-427, (September, 1948) DOI: 10.1214/aoms/1177730213
No abstract available
S. Kullback
Ann. Math. Statist. 19 (3), 427, (September, 1948) DOI: 10.1214/aoms/1177730214
No abstract available
News
Ann. Math. Statist. 19 (3), 428-435, (September, 1948) DOI: 10.1214/aoms/1177730215
No abstract available
Book Review
Leonid Hurwicz
Ann. Math. Statist. 19 (3), 436-437, (September, 1948) DOI: 10.1214/aoms/1177730216
No abstract available
News
Ann. Math. Statist. 19 (3), 438-443, (September, 1948) DOI: 10.1214/aoms/1177730217
No abstract available
Ann. Math. Statist. 19 (3), 444-446, (September, 1948) DOI: 10.1214/aoms/1177730218
No abstract available
Back Matter
Ann. Math. Statist. 19 (3), (September, 1948)
No abstract available
Back to Top